Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 128, Number 2

All articles in this issue are freely accessible.

Differentiable monotone maps on manifolds
P. T. Church.
Trans. Amer. Math. Soc. 128 (1967), 185-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242172
Doubly-connected minimal surfaces
Paul M. Bailyn.
Trans. Amer. Math. Soc. 128 (1967), 206-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0211333
Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold
K. T. Hahn and Josephine Mitchell.
Trans. Amer. Math. Soc. 128 (1967), 221-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243120
Isotopy classes of imbeddings
C. W. Patty.
Trans. Amer. Math. Soc. 128 (1967), 232-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214076
On a constructive definition of the restricted Denjoy integral
Donald W. Solomon.
Trans. Amer. Math. Soc. 128 (1967), 248-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210843
Convolution measure algebras with group maximal ideal spaces
Joseph L. Taylor.
Trans. Amer. Math. Soc. 128 (1967), 257-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0212504
Outer derivations of Lie algebras
Shigeaki Tôgô.
Trans. Amer. Math. Soc. 128 (1967), 264-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213406
A weak containment theorem for groups with a quotient $R$-group
Lawrence Baggett.
Trans. Amer. Math. Soc. 128 (1967), 277-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0220869
Cohomology of local group extensions
S. Świerczkowski.
Trans. Amer. Math. Soc. 128 (1967), 291-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210809
On multipliers of $p$-integrable functions
Liang-shin Hahn.
Trans. Amer. Math. Soc. 128 (1967), 321-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213820
Upper and lower bounds of the radii of gyration of convex bodies
Tsuan Wu Ting.
Trans. Amer. Math. Soc. 128 (1967), 336-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0218977